A member asked:

Can birth control pills cause frequent urination, nausea, dizziness l found on a website that these pill cause water retention.is it true?

A doctor has provided 1 answer
Dr. Wayne Ingram answered

Specializes in Obstetrics and Gynecology

UTI & low dose pills: The urinary frequency may be due to a urinary tract infection(UTI) unrelated to the use of the pill. Low dose contraceptives do not produce dizziness nor water retention. Nausea can be a problem if the pill is taken on an empty stomach in some individuals. Have a MD evaluate you for a UTI.

Answered 11/20/2016

2.8k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...